| Model Number |
15 |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customers device and was unable to duplicate the reported issue.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The customer informed stryker that no further patient information is available.
Event or Problem Description
The customer contacted stryker to report that that their device did not provide defibrillation energy during a cardiac event.There was patient involvement in this event.